2017
Том 69
№ 9

All Issues

Direct theorems for the approximation of functions, regular in convex polygons, by exponential polynomials in the integral metric

Mel'nik Yu. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 40 (1988), no. 5, pp 498-504.

Citation Example: Mel'nik Yu. I. Direct theorems for the approximation of functions, regular in convex polygons, by exponential polynomials in the integral metric  // Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 584-591.

Full text